# SDR DHL2007741508

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT BS 950A PLUS 4" INTERCOSTAL WEB CRACKED, CORRODED AT AREA UNDERNEATH SIDE WALL PANEL BETWEEN STR-26R AND STR-27R.  REMOVED CRACKED ANGLE IAW B727 SRM 51-30-2.  FABRICATED NEW ANGLE FROM 2024-T3 0.063" PO NR 9004940 (DIM 18 1/8" BY 1 1/2") IAW B727 SRM 53-10-2 FIG 5 AND 51-10-3 AND 51-20-1.  TREATED AND PRIMED AREA AND NEW ANGLE W B727 SRM 51-10-2 AND INSTALLED NEW ANGLE AT AFT PIT RT BS 950A PLUS 4" INTERCOSTAL WEB IAW B727 SRM 51-30-2.
